# SDR USAASB00127

- Difficulty date: April 27, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: E/E Bay
- Part time: 40,882 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 463 - CLIMB-OUT FROM CLT, AT FL 230, OFF FLAGS APPEARED ON CAPTAIN''S AIRSPEED INDICATOR AND ALTIMETER.  CREW WAS UNABLE TO ENGAGE A-SYSTEM AUTOPILOT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER.  OPERATIONAL CHECK GOOD.  (X)
